# SDR DL72W953012

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 846
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED FWD SIDE STA 846 RBL 10 AND LBL 10, BELOW DELTA BEAM.  REMOVED ANGLE, MANUFACTURED NEW ANGLE PER M/M 53-30-1 PG 808.  FOUND AT HMV.
